# SDR SWAA2014070929825

- Difficulty date: June 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG NACELLE STRUT ACCESS PANEL 5764L CRACKED.  REPAIRED PANEL IAW EO & EA.
